# SDR CA011031020

- Difficulty date: October 17, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737210C
- Aircraft time: 54,826 hours
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cylinder
- Part number: 69141064
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION HYDRAULIC FLUID WAS FOUND TO BE WEEPING FROM THE NOSE GEAR TRANSFER CYLINDER. THE AREA WAS CLEANED AND DRIED. THE VISUAL INSPECTION DETERMINED THAT THE NOSE GEAR TRANSFER CYLINDER END CAP WAS CRACKED. THE SUSPECT COMPONENT WAS REPLACED. LANDING GEAR SWUNG. AIRCRAFT RETURNED TO SERVICE.
